# SDR SWIA2023112422

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 35,442 hours, 22,593 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINDSHIELD HAS A SCRATCH CAUSE BY WINDSHIELD WIPER. (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27462738 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RIGHT WINDSHIELD IN REFERENCE TO CRJ 700  M/M  56-11-01 AND TASK CARD 56-220-1000-SKY"
